Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Help DAZED
Jul 22, 2004

Why is it around 2:00p.m to 8:00p.m I feel larthagic and dazed? I am on Combivir twice a day and sustiva! Which drug could be causing this. Will caffine stop this feeling?

Response from Dr. Henry

Sustiva is the most likely culprit but some patients have that response to the AZT portion of the Combivir. Other conditions can also cause that (such as low blood sugar, sleep apnea, etc) so a good history and physical exam can often help differentiate whether one of your HIV drugs is a major factor. If it is decided that one of your HIV drugs may be the cause, caffein might help but methodical switching to a different drug is often tried to help pin down the answer. KH



Previous
Sudden and Rapid and fluctuating Perotid gland swelling
Next
genetics and tolerating meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement